On large deviations in queuing systems

  • Z.H. Li Department of Mathematics, Beijing Normal University
  • E.A. Pechersky Institute of Information Trans. Problems, Russian

Resumo

The main purpose of the article is to provide a simpler and more elementary alternative derivation of the large deviation principle for compound Poisson processes defined.

Downloads

Não há dados estatísticos.
Como Citar
Li, Z., & Pechersky, E. (1). On large deviations in queuing systems. Resenhas Do Instituto De Matemática E Estatística Da Universidade De São Paulo, 4(2), 163-182. Recuperado de https://www.revistas.usp.br/resenhasimeusp/article/view/74925
Seção
Contents